Models and exact solutions for a class of stochastic location-routing problems: European Journal of Operational Research, vol. 39, pp. 71-78.

François Louveaux, Gilbert Laporte, Hélène Mercure

Research output: Other contribution

Original languageEnglish
Publication statusPublished - 1989

Cite this

@misc{7d948785a9354418acab3b8c2f35c5a6,
title = "Models and exact solutions for a class of stochastic location-routing problems: European Journal of Operational Research, vol. 39, pp. 71-78.",
author = "Fran{\cc}ois Louveaux and Gilbert Laporte and H{\'e}l{\`e}ne Mercure",
year = "1989",
language = "English",
type = "Other",

}

TY - GEN

T1 - Models and exact solutions for a class of stochastic location-routing problems

T2 - European Journal of Operational Research, vol. 39, pp. 71-78.

AU - Louveaux, François

AU - Laporte, Gilbert

AU - Mercure, Hélène

PY - 1989

Y1 - 1989

M3 - Other contribution

ER -